MathSciNet Relay Station
MathSciNet bibliographic data
MR1819377 62D05 (62E20)
Bloznelis, M. One- and two-term Edgeworth expansions for finite population sample mean. Exact results. II. Liet. Mat. Rink. 40 (2000), no. 4, 430--443; translation in Lithuanian Math. J. 40 (2000), no. 4, 329–340 (2001)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement